Alert archive / Tennessee / Wind Advisories in 2009

Wind Advisory 3, NWS Nashville, TN

December 8, 200939 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Dec 8, 2009, 11:47 AM CST for 39 counties in Tennessee. It took effect at Dec 8, 2009, 2:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 11:47 AM CST (17:47 UTC)
In effect from
Dec 8, 2009, 2:00 PM CST
Expired
Dec 9, 2009, 2:00 PM CST
In force
24 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 081747
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1147 AM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FOR THE MID STATE THIS AFTERNOON
THROUGH WEDNESDAY AFTERNOON...

.A STRONG STORM SYSTEM OVER THE CENTRAL PLAINS WILL BE MOVING
EASTWARD ACROSS THE OHIO VALLEY TONIGHT. IN ADVANCE OF THE
APPROACHING STORM SYSTEM...SOUTHERLY WINDS WILL START TO INCREASE
THIS AFTERNOON. THE ELEVATED WIND SPEEDS WILL CONTINUE INTO
WEDNESDAY AFTERNOON ALONG WITH COLDER TEMPERATURES.

TNZ005>011-022>034-056>066-075-077>080-093>095-090500-
/O.NEW.KOHX.WI.Y.0003.091208T2000Z-091209T2000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
1147 AM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT UNTIL 2 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST WEDNESDAY. 



* ELEVATED WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE BEGINNING THIS
  AFTERNOON AND CONTINUING INTO WEDNESDAY AFTERNOON.

* SOUTHERLY AND SOUTHEASTERLY WINDS WILL INCREASE TO 20 TO 30 MPH
  WITH GUSTS OF UP TO 40 MPH ACROSS THE MID STATE. 

* THESE ELEVATED WIND SPEEDS CAN CAUSE DIFFICULT DRIVING
  CONDITIONS...PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE
  VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY
  LOOSE OUTDOOR OBJECTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

21
3 follow-up statements
000 
WWUS74 KOHX 090213
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FOR THE MID STATE UNTIL 2 PM 
WEDNESDAY...

.A POWERFUL STORM SYSTEM WILL MOVE FROM THE MISSISSIPPI VALLEY
REGION TO THE GREAT LAKES TONIGHT AND WEDNESDAY. STRONG WINDS WILL
DEVELOP ACROSS A LARGE PORTION OF THE NATION. IN MID TN...SOUTH
WINDS WILL INCREASE THEN BECOME SOUTHWEST TONIGHT WITH GUSTS AROUND
40 MPH. ON WEDNESDAY...THE WIND WILL BECOME WEST. MUCH COLDER AIR
WILL ACCOMPANY THE GUSTY WINDS ON WEDNESDAY...DROPPING WIND CHILL
VALUES INTO THE 20S.


TNZ005>011-022>034-056>066-075-077>080-093>095-091100-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
813 PM CST TUE DEC 8 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY FOR 
MOST OF MIDDLE TENNESSEE.

* ELEVATED WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE TONIGHT
  AND WEDNESDAY.

* SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH
  TONIGHT. THE WINDS WILL BECOME WEST ON WEDNESDAY WITH CONTINUED
  GUSTS AROUND 40 MPH.

* THESE WIND SPEEDS CAN CAUSE DIFFICULT DRIVING
  CONDITIONS...PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE
  VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY
  LOOSE OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

13
000 
WWUS74 KOHX 091033
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
433 AM CST WED DEC 9 2009

...WIND ADVISORY IN EFFECT FOR THE MID STATE UNTIL 2 PM TODAY...

.A POWERFUL STORM SYSTEM OVER THE GREAT LAKES REGION WILL CONTINUE
TO DEEPEN AS IT TRACKS TO THE NORTHEAST. STRONG WINDS IN ITS WAKE WILL
DEVELOP ACROSS A LARGE PORTION OF THE NATION. IN MIDDLE
TENNESSEE... WINDS WILL BECOME WEST AND GUSTS NEAR 35 MPH WILL BE
QUITE COMMON. MUCH COLDER AIR WILL ACCOMPANY THE GUSTY
WINDS...DROPPING WIND CHILL VALUES INTO THE 20S.

TNZ005>011-022>034-056>066-075-077>080-093>095-092000-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
433 AM CST WED DEC 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* GUSTY WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE TODAY.

* WINDS WILL BECOME WEST WITH OCCASIONAL GUSTS OF 35 TO 40 MPH.

* THESE WIND SPEEDS CAN CAUSE DIFFICULT DRIVING CONDITIONS... 
  PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE VEHICLES. 
  ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY LOOSE 
  OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH AND/OR
GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

GIRODO
000 
WWUS74 KOHX 091536
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
936 AM CST WED DEC 9 2009

...WIND ADVISORY REMAINS IN EFFECT FOR THE MID STATE UNTIL 2 PM
TODAY...

.A POWERFUL STORM SYSTEM OVER THE GREAT LAKES REGION WILL
CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. STRONG WINDS IN
ITS WAKE WILL CONTINUE ACROSS A LARGE PORTION OF THE NATION. IN
MIDDLE TENNESSEE... WEST WINDS OF 20 TO 35 MPH WITH GUSTS OF UP TO
45 MPH WILL BE QUITE COMMON. MUCH COLDER AIR WILL ACCOMPANY THE
GUSTY WINDS...DROPPING WIND CHILL VALUES INTO THE 20S.

TNZ005>011-022>034-056>066-075-077>080-093>095-092000-
/O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
936 AM CST WED DEC 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. 

* 20 TO 35 MPH WINDS WILL CONTINUE ALONG WITH GUSTS AS HIGH AS 45
  MPH.

* GIVEN THE WET GROUND...WINDS OF THIS MAGNITUDE COULD KNOCK DOWN
  SHALLOW ROOTED TREES. ADDITIONALLY...THESE WIND SPEEDS CAN CAUSE
  DIFFICULT DRIVING CONDITIONS... PARTICULARLY FOR THOSE WHO DRIVE
  HIGH PROFILE VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO
  SECURE ANY LOOSE OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH AND/OR
GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

21

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Dec 8, 11:18 AM CST, 29 minutes earlier.

Area forecast discussion, Dec 8, 11:18 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 AM CST TUE DEC 8 2009

.UPDATE...FOR 18Z TAFS.

&&

.AVIATION...
FCST PERIOD EXPECTED TO BE DOMINATED BY MVFR/IFR CEILINGS/FOG/PCPN INTO
WED MORNING AS CDFNT APPROACHES AND EVENTUALLY PASSES 06-10Z. CONDITIONS
WILL IMPROVE BACK TO VFR TOWARD DAWN/AFTER AS DRY SLOT AND STRONG WINDS
MOVE IN RAPIDLY BEHIND BOUNDARY.

&&

.PREV DISCUSSION... /ISSUED 937 AM CST TUE DEC 8 2009/

UPDATE...
RAIN HAS NOW OVERSPREAD MUCH OF THE MID STATE. A FEW TSTMS ARE
INDICATED ACROSS NORTHERN MS. INSTABILITY AXIS SHOULD MOVE
EASTWARD THROUGH THE DAY AND COULD BRING A FEW THUNDERSTORMS
ACROSS THE AREA...PARTICULARLY THE SOUTH PART OF MIDDLE TN.

SOUTHEAST WINDS STILL EXPECTED TO INCREASE IN THE AFTERNOON AS THE
GRADIENT TIGHTENS.

FOR THE UPDATE...WILL REMOVE MORNING WORDING BUT WILL EMPHASIZE
THE POSSIBILITY FOR ISOL T IN THE AFTERNOON. UPDATE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 538 AM CST TUE DEC 8 2009/

UPDATE...FOR 12Z AVIATION FORECAST

AVIATION...
LOW LEVEL WINDS CONTINUE TO INCREASE ACROSS THE AREA WHILE BRINGING
MOISTURE NORTHWARD WITH GOOD ISENTROPIC LIFT ALREADY UNDERWAY AS
LIGHT RAIN BEGINS TO BREAK OUT ACROSS THE NORTH WITH WIDESPREAD
RAIN JUST REACHING SOUTHERN MIDDLE TN AT THIS TIME AHEAD OF A WARM
FRONT. WIND SHEAR THROUGH THE BOUNDARY LAYER WILL BE IN PLACE THIS
MORNING AT BOTH TAF SITES. EXPECT CEILINGS TO LOWER RATHER QUICKLY
ALONG WITH VSBYS DURING THE MORNING DOWN TO IFR CONDITIONS.
SURFACE PRESSURE GRADIENT WILL TIGHTEN BY AFTERNOON AND THIS WILL
INCREASE SUSTAINED SURFACE WIND SPEEDS TO AROUND 20 KNOTS WITH
GUSTS TO 30 KNOTS. THERES ENOUGH INSTABILITY FOR THUNDERSTORMS
FROM 23Z TO 03Z AT BNA...AND FROM 02Z TO 06Z AT CSV.

BOYD

PREV DISCUSSION... /ISSUED 250 AM CST TUE DEC 8 2009/

SHORT TERM...(THRU THU)
CURRENT...CLOUDY NITE WITH TEMPS HOLDING STEADY OR RISING LAST FEW HOURS.
2 AM TEMPS IN UPPER 30S TO LOWER 40S.

RAIN EVENT SHAPING UP FOR TODAY INTO TONIGHT...WITH WIDESPREAD 1
TO 2 INCHES COMMON. CHANCE FOR SEVERE SHOULD HOLD OFF TO OUR S.

SYSTEM OFF SE CST TX AND MOVE NE INTO AR TODAY...WITH WMFNT MOVING
N ACROSS CWA. WIDESPREAD RW WITH ISOLATED THUNDER. BETTER CHANCE
FOR THUNDER TONITE AS STRONG COLD FRONT MOVES ACROSS AHEAD OF A
PLAINS SYTEM MOVING NE INTO GRTLKS REGION. FRONT SHOULD BE AROUND
BNA BY 06Z WED.

LITTLE CHANCE FOR LINGERING RAIN WED. TEMPS WILL FALL DURING DAY
WITH GUSTY W WINDS. THEN HI PRES BUILDS E...INTO SE MO BY 00Z FRI.

LONG TERM...
LOOKS LIKE A LITE PRECIP EVENT FOR FRI NITE INTO SAT NITE...WITH
WEAK ISENTROPIC LIFT POSSIBLE. LOWERED POPS FOR FRI...AND KEPT LO
CHANCE POPS FOR RN/SN MIX THEREAFTER. BEST CHANCE FOR SN N PORIONS.

SUN INTO TUE LOOKS TO BE DRY AND SEASONABLY COLD.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Dec 8, 5:28 AM CST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
528 AM CST TUE DEC 8 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-091130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
528 AM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRENGTHENING STORM OVER THE SOUTHERN PLAINS TODAY WILL MOVE
NORTHEAST INTO THE GREAT LAKES REGION. AHEAD OF THE SYSTEM...A
WARM FRONT WILL MOVE NORTH ACROSS THE MID STATE TODAY...FOLLOWED BY A
STRONG COLD FRONT TONIGHT.

WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY...AND RAIN
WILL BE HEAVY AT TIMES CAUSING PONDING ON THE ROADS. ISOLATED
THUNDERSTORMS WILL PRODUCE STRONG WINDS...BUT NO SEVERE STORMS ARE EXPECTED.

GRADIENT WINDS OUTSIDE OF THE THUNDERSTORMS COULD OCCASIONALLY
GUST TO 30 MPH OR POSSIBLY HIGHER OUT OF THE SOUTH OR SOUTHWEST
LATE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MAY BE WARRANTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

POST-FRONTAL WINDS OUT OF THE WEST WILL LIKELY GUST TO NEAR 35 MPH WEDNESDAY.
A WIND ADVISORY MAY BE WARRANTED.

17/MAG

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 11:47 AM CSTAreal Flood AdvisoryOHXBenton, Cannon, Cheatham, Clay, Davidson, DeKalb and 23 more12 hr

Nearby

Wind Advisories in Tennessee, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.